BibTeX record journals/rml/Soza02

download as .bib file

@article{DBLP:journals/rml/Soza02,
  author    = {Grzegorz Soza},
  title     = {Asymptotic Density as a Method of Expressing Quantitative Relations
               in Intuitionistic Logic},
  journal   = {Reports on Mathematical Logic},
  volume    = {36},
  pages     = {71--93},
  year      = {2002},
  url       = {http://www.iphils.uj.edu.pl/rml/rml-36/a-soz-36.htm},
  timestamp = {Fri, 27 Jul 2007 13:18:44 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/rml/Soza02},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}